# SDR SIMA200934302

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 17,275 hours, 12,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 70984
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4027 THE CREW REPORTED THAT THE EMERGENCY LIGHT SWITCH WAS LEFT IN THE ON POSITION.  THE EMERGENCY LIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PACKS NR 1 THROUGH NR 4 IAW CRJ 700 AMM 33-51-17.  THE OPERATIONAL CHECK WAS GOOD.  THE SERIAL NUMBERS:  NR 1, 70984, NR 2, 105214, NR 3, 79757 AND NR 4, 73139.  THE AIRCRAFT WAS RETURNED TO SERVICE.
